Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite semilattices whose monoids of endomorphisms are regular


Authors: M. E. Adams and Matthew Gould
Journal: Trans. Amer. Math. Soc. 332 (1992), 647-665
MSC: Primary 20M20; Secondary 06A12, 20M17
MathSciNet review: 1052902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classification is obtained for the finite semilattices $ S$ such that the monoid of endomorphisms of $ S$ is regular in the semigroup-theoretic sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M20, 06A12, 20M17

Retrieve articles in all journals with MSC: 20M20, 06A12, 20M17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1052902-3
Article copyright: © Copyright 1992 American Mathematical Society